Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    1910

Two weeks later...

Sean.potter

170 views

So I'm two weeks further into my isotretinoin regimen. After my breakout cleared I could tell the medication was working pretty well. My face started looking clearer than ever before. I also noticed that my skin was getting used to the medicine because my face is not drying up nearly as much as it has in the past. However, my face has developed a new breakout over the last few days, but luckily it's not as bad as it was... I'm beginning to notice some negative side effects of the accutane. Whenever I exert pressure on my back, I feel some pain that I have never felt before when doing the same types of activities. I'm also getting nosebleeds and bloody mucus from inside my nose. Hopefully it will stop at that though... I'm doing in to see the doc on Friday to do blood work and get my next month of treatment.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×